| Model Number |
N/A |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed loci high-sensitivity troponin i (tnih) result obtained for one patient on a dimension exl with lm integrated chemistry system.Siemens is investigating the event.
Event or Problem Description
The customer reported to siemens they obtained an erroneously depressed loci high-sensitivity troponin i (tnih) result on one (1) patient sample on a dimension exl with lm integrated chemistry system.The erroneously depressed result was reported to the physician and questioned.The same sample was reprocessed on an alternate dimension exl with lm integrated chemistry system.A higher result was obtained, considered correct, and reported to the physician.There is no known reports of patient intervention or adverse health consequences due to the erroneously depressed loci high-sensitivity troponin i (tnih) result.
Additional Manufacturer Narrative
Additional information (06-jun-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) recovery was within the customer¿s acceptable ranges.The customer stated the issue was resolved and no other discordant results were reported.The cause of the event is unknown.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the sos investigation.Initial mdr was filed on 22-may-2025.